# SDR AU510002086

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740508
- Condition: Faulty
- Location: Ac Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LT ENGINE INTEGRATED DRIVE GENERATOR (IDG) FAULTY.  LT GENERATOR LINE CONTACTOR P/N S6002206 ALSO CHANGED.
